Prednisone steroid shot side effects

Hi Kathy i wrote on this forum a hort while back about when in Jan of this year i was down to 5ml preds for 5 weeks i suffered with rash and itching all over my body,after the Dr trying every cream under the sun and having to go to bed with ice packs,and having to get up in the night to have acold shower sometimes twice a night ,Dr told me to up my dose back to 15 ml and happy to say i got better but it took about a week by the time i got to see the dermatologist it had gone i told him what had happened ,he said he was in no doubt it was medication that caused it so he gave me a open 6 months appointment card in case it came back,the only new medicationi was on was preds so please give your new dosage a while to work,let you body tell you how it feels,the rummy i was under dropped me down to quick again now shes left, this is the second one to go in 12 months so took my reading i took off this forum down to him and im following what it says ,after going up and down like a yoyo ive decided to start at the beginning again,and take things slowly, hope you get youself sorted out .

5mg a day was too much and he was having bad side effects, extreme lethargy, he stopped eating,and drinking and his diarrhea actually got worse. Half a pill ever other day was not enough his stool was normal the first day then back to diarrhea the second. Half a pill mg a day seems to be the formula that works for him. He tolerates it well,and his stool remains normal. Mischief is much more active and healthy now,and is actually gaining weight. I am very pleased. Like I said I think it saved his life. Also the drug is very inexpensive $10 bucks a month

I can see why you switched doctors. Taking prednisone for 20 years is like "putting nails in your own coffin" my doc told me. Prednisone only "masks" the pain and doesn't improve your condition. Debbie, sounds like your new doc is doing the right thing by gradually decreasing your dosage. After all these years, hopefully, your adrenal glands will kick back in and start doing their job again. You really should be in the hospital so you can be monitored while tapering off for taking the drug for such a long period of time. Good luck!!!

Prednisone steroid shot side effects

prednisone steroid shot side effects

Media:

prednisone steroid shot side effectsprednisone steroid shot side effectsprednisone steroid shot side effectsprednisone steroid shot side effectsprednisone steroid shot side effects

http://buy-steroids.org